# SDR XGKR20160428001

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: General aviation
- Aircraft: N675WM
- Make and model: Bbavia 8KCAB
- Aircraft serial: 11642015
- Aircraft time: 50 hours, 50 cycles
- Engine: Lyc AEIO360H1B
- Engine time: 50 hours, 50 cycles
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Condition: Faulty
- Location: Starter
- Component: Starter
- Component part number: 14912LS
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER SOLENOID FAILURE.
